RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 3, Pages 349–353 (Mi mz10305)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Problem for Operator-Differential Second-Order Equations with Nonlocal Boundary Condition

K. A. Kerimova, S. S. Mirzoyevba

a Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku
b Baku State University

Abstract: An operator-differential second-order equation with nonlocal boundary condition at zero is considered on the semiaxis. Here we give sufficient conditions on the operator coefficients for the regular solvability of the boundary-value problem. Moreover, we obtain conditions for the completeness and minimality of the derivative of the chain of eigen- and associated vectors generated by the boundary-value problem under study and establish the completeness and minimality of the decreasing elementary solutions of the operator-differential equation under consideration.

Keywords: operator-differential second-order equation, regular solvability of a boundary-value problem, Hilbert space, nonlocal boundary condition.

DOI: https://doi.org/10.4213/mzm10305

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:3, 330–334

Bibliographic databases:

UDC: 517.95
Received: 24.04.2013

Citation: K. A. Kerimov, S. S. Mirzoyev, “On a Problem for Operator-Differential Second-Order Equations with Nonlocal Boundary Condition”, Mat. Zametki, 94:3 (2013), 349–353; Math. Notes, 94:3 (2013), 330–334

Citation in format AMSBIB
\Bibitem{KerMir13}
\by K.~A.~Kerimov, S.~S.~Mirzoyev
\paper On a Problem for Operator-Differential Second-Order Equations with Nonlocal Boundary Condition
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 3
\pages 349--353
\mathnet{http://mi.mathnet.ru/mz10305}
\crossref{https://doi.org/10.4213/mzm10305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206097}
\zmath{https://zbmath.org/?q=an:1286.34085}
\elib{http://elibrary.ru/item.asp?id=20731784}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 3
\pages 330--334
\crossref{https://doi.org/10.1134/S0001434613090046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886476287}


Linking options:
  • http://mi.mathnet.ru/eng/mz10305
  • https://doi.org/10.4213/mzm10305
  • http://mi.mathnet.ru/eng/mz/v94/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vagabov A.I., “n-fold Fourier series expansion in root functions of a differential pencil with n-fold multiple characteristic”, Differ. Equ., 52:5 (2016), 531–537  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:261
    Full text:62
    References:63
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019